# SDR AU971616

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 402A
- Propeller: Mcauly 3AF32C87
- System (JASC): 5540 · Rudder Structure
- Part: Bracket
- Part number: 513300032
- Condition: Cracked
- Location: Rudder Hinge
- Component: 513300011
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LOWER RUDDER HINGE ATTACHMENT BRACKET CRACKED. LOWER RUDDER RIB BADLY CORRODED.
